# SDR MWEA010474

- Difficulty date: March 28, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9958214
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMER REMOVED TO FACILITATE OTHER MAINTENANCE AT STATION 718 BETWEEN LONGERON 7 RIGHT AND 11 RIGHT ON NRI 7052, TO BE REINSTALLED ON THIS NRI.  --  FABRICATED, LOCATED AND INSTALLED NEW FORMER.
